Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had tubal, heavy periods, brown mucus stuff comes out, headache, nausea, vomiting, cramps in stomach, pregnancy test negative

Hi I had a tubal 6 yrs ago and just last Friday the 13th my period came on light then then kinda heavy for two days and off Monday afterwards I had brown mucas stuff coming out for two days and it stopped now I have headaches and nausea , vomiting and lower cramping in my stomach now and a change of temperature I took the test it came up negative. Someone please tell me what could it be because I have all the signs of pregnancy I have 4 kids.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi sharon,
Welcome to healthcare Magic,
I think the best way to rule out pregnancy is to carry out a blood pregnancy test ( serum B hCG ). If this comes out to be negative you can't be pregnant.
If this turns out to be positive you should consult a gynecologist immediately.
If your symptom persist despite a negative pregnancy test you should see a doctor as these may represent a stomach upset, high blood pressure or any other symptom.
Hope you get well soon.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor